RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 926–932 (Mi de10413)  

Numerical methods

Stability of a Nonlocal Two-Dimensional Finite-Difference Problem

A. V. Gulin, N. I. Ionkin, V. A. Morozova

Lomonosov Moscow State University

Full text: PDF file (2156 kB)

English version:
Differential Equations, 2001, 37:7, 970–978

Bibliographic databases:

UDC: 519.63
Received: 01.03.2001

Citation: A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Stability of a Nonlocal Two-Dimensional Finite-Difference Problem”, Differ. Uravn., 37:7 (2001), 926–932; Differ. Equ., 37:7 (2001), 970–978

Citation in format AMSBIB
\Bibitem{GulIonMor01}
\by A.~V.~Gulin, N.~I.~Ionkin, V.~A.~Morozova
\paper Stability of a Nonlocal Two-Dimensional Finite-Difference Problem
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 926--932
\mathnet{http://mi.mathnet.ru/de10413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887269}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 970--978
\crossref{https://doi.org/10.1023/A:1011961822115}


Linking options:
  • http://mi.mathnet.ru/eng/de10413
  • http://mi.mathnet.ru/eng/de/v37/i7/p926

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:75
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019